# SDR RAIA00204132

- Difficulty date: April 21, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 6,011 hours, 5,289 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 90024252
- Part serial: 0513
- Condition: Inoperative
- Part time: 5,790 hours, 5,055 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5258-PIT- BOTH WINDSHIELD WIPERS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED WINDSHIELD WIPER CONTROLLER.
